# SDR CALA2018022100736

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54993
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CORRODED INTERCOSTAL BETWEEN BS 740 - 760, STRINGER 24 - 25L.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V.  REMOVED AND REPLACED THE INTERCOSTAL  IAW SRM 51-40-02, PAGE 2 & 4 AND DWG 143N5320.
